Alert archive / Texas / Red Flag Warnings in 2025

Red Flag Warning 3, NWS Austin/San Antonio, TX

March 11, 202523 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 11, 2025, 1:00 PM CDT for 23 counties in Texas. It took effect at Mar 12, 2025, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2025, 1:00 PM CDT (18:00 UTC)
In effect from
Mar 12, 2025, 12:00 PM CDT
Expired
Mar 12, 2025, 9:00 PM CDT
In force
9 hr
Issued by
NWS Austin/San Antonio, TX
All 23 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2025-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2025-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2697 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WWUS84 KEWX 111800
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
100 PM CDT Tue Mar 11 2025

...STRONG WINDS AND A DRY AIRMASS BEHIND A DRYLINE AND PACIFIC
FRONT WILL RESULT IN CRITICAL WEATHER CONDITIONS...

.A dryline advancing eastward Wednesday morning quickly becomes
overtaken by a Pacific front in the afternoon. Critical fire 
weather conditions develop in the wake of these boundaries. These 
conditions are expected to first develop across the southern 
Edwards Plateau midday Wednesday, then develop southeast down the
Rio Grande and east into the Hill Country mid afternoon, and
then potentially into the I-35 corridor late afternoon and early 
evening.

TXZ171-172-183>190-202>204-217-218-228-120900-
/O.UPG.KEWX.FW.A.0003.250312T1700Z-250313T0200Z/
/O.NEW.KEWX.FW.W.0003.250312T1700Z-250313T0200Z/
Llano-Burnet-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-
Kendall-Blanco-Kinney-Uvalde-Medina-Maverick-Zavala-Dimmit-
100 PM CDT Tue Mar 11 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY FOR 
VERY LOW HUMIDITY AND STRONG WEST TO NORTHWEST WINDS ACROSS THE HILL 
COUNTRY, SOUTHERN EDWARDS PLATEAU, AND RIO GRANDE PLAINS...

The National Weather Service in Austin/San Antonio has issued a Red 
Flag Warning for strong winds and very low humidity, which is in 
effect from noon to 9 PM CDT Wednesday.

* AFFECTED AREA...Hill Country, Southern Edwards Plateau, and Rio 
  Grande Plains.

* TIMING...From noon to 9 PM CDT Wednesday.

* WINDS...West 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 to 15 percent.

* TEMPERATURES...Upper 80s to mid 90s.

* IMPACTS...Any fires that develop will rapidly increase in size and 
  intensity, move quickly, and be very difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are 
either occurring now....or will shortly. A combination of strong 
winds...low relative humidity...and warm temperatures can contribute 
to extreme fire behavior.

&&

$$

TXZ173-191-192-205-206-219-220-120900-
/O.NEW.KEWX.FW.W.0003.250312T2100Z-250313T0200Z/
Williamson-Hays-Travis-Bexar-Comal-Frio-Atascosa-
100 PM CDT Tue Mar 11 2025

...RED FLAG WARNING IN EFFECT FROM 4 PM TO 9 PM CDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR THE I-35 CORRIDOR...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for low humidity and gusty winds, which is in 
effect from 4 PM to 9 PM CDT Wednesday.

* AFFECTED AREA...I-35 corridor.

* TIMING...From 4 PM to 9 PM CDT Wednesday.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 15 to 20 percent.

* TEMPERATURES...Upper 80s to lower 90s.

* IMPACTS...Any fires that develop will rapidly increase in size
  and intensity, move quickly, and be very difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
687 
WWUS84 KEWX 120701
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
201 AM CDT Wed Mar 12 2025

...STRONG WINDS AND VERY DRY AIR BEHIND A DRYLINE AND PACIFIC 
FRONT WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER 
CONDITIONS TODAY INTO THIS EVENING...

.A dryline advancing eastward this morning will quickly become 
overtaken by a Pacific front in the afternoon. Critical to extreme
fire weather conditions will develop in the wake of these 
boundaries. These conditions are expected to first develop across 
the southern Edwards Plateau midday Wednesday, then spread south
and east into the Rio Grande Plains and Hill Country by mid 
afternoon, and then potentially into the I-35 corridor late 
afternoon and early evening.

TXZ171-172-183>190-202>204-217-218-228-130200-
/O.CON.KEWX.FW.W.0003.250312T1700Z-250313T0200Z/
Llano-Burnet-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-
Kendall-Blanco-Kinney-Uvalde-Medina-Maverick-Zavala-Dimmit-
201 AM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR CRITICAL TO EXTREME FIRE WEATHER CONDITIONS OVER
THE SOUTHERN EDWARDS PLATEAU...HILL COUNTRY...AND RIO GRANDE
PLAINS...

* TIMING...From noon today to 9 PM CDT this evening.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 to 15 percent.

* TEMPERATURES...88 to 100.

* IMPACTS...Any fires that develop will rapidly increase in size 
  and intensity, move quickly, and be very difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ173-191-192-205-206-219-220-130200-
/O.CON.KEWX.FW.W.0003.250312T2100Z-250313T0200Z/
Williamson-Hays-Travis-Bexar-Comal-Frio-Atascosa-
201 AM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS OVER 
THE I-35 CORRIDOR COUNTIES OF SOUTH CENTRAL TEXAS...

* TIMING...From 4 PM this afternoon to 9 PM CDT this evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 to 20 percent.

* TEMPERATURES...Up to 93.

* IMPACTS...Any fires that develop will rapidly increase in size 
  and intensity, move quickly, and be very difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
546 
WWUS84 KEWX 121839
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
139 PM CDT Wed Mar 12 2025

...GUSTY WINDS AND VERY DRY AIR BEHIND A DRYLINE AND PACIFIC 
FRONT WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS 
THIS AFTERNOON INTO THIS EVENING AND AGAIN FRIDAY AFTERNOON AND
EVENING...

.A dryline advancing eastward this afternoon will be overtaken by
a Pacific front. Behind these features, critical to extreme fire 
weather conditions will develop. These conditions are expected to
first develop across the southern Edwards Plateau through the mid
afternoon, then spread south and east into the Rio Grande Plains,
Hill Country, and potentially into the I-35 corridor late 
afternoon and early evening. Wind speeds are forecast to diminish
after sunset. Another critical fire weather day is anticipated 
over the same regions on Friday afternoon.

TXZ171-172-183>190-202>204-217-218-228-130900-
/O.NEW.KEWX.FW.A.0004.250314T1700Z-250315T0200Z/
/O.CON.KEWX.FW.W.0003.000000T0000Z-250313T0200Z/
Llano-Burnet-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-
Kendall-Blanco-Kinney-Uvalde-Medina-Maverick-Zavala-Dimmit-
139 PM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR CRITICAL TO EXTREME FIRE WEATHER CONDITIONS OVER THE SOUTHERN
EDWARDS PLATEAU...HILL COUNTRY...AND RIO GRANDE PLAINS...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE 
SOUTHERN EDWARDS PLATEAU...HILL COUNTRY...AND RIO GRANDE PLAINS...

* TIMING...Through 9 PM CDT this evening.

* WINDS...West 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 8 to 15 percent.

* TEMPERATURES...88 to 100.

* IMPACTS...Any fires that develop will rapidly increase in 
  size and intensity, move quickly, and be very difficult to 
  control. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ173-191-192-205-206-219-220-130900-
/O.NEW.KEWX.FW.A.0004.250314T1700Z-250315T0200Z/
/O.CON.KEWX.FW.W.0003.250312T2100Z-250313T0200Z/
Williamson-Hays-Travis-Bexar-Comal-Frio-Atascosa-
139 PM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE I-35 CORRIDOR
COUNTIES OF SOUTH CENTRAL TEXAS...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE I-35
CORRIDOR COUNTIES OF SOUTH CENTRAL TEXAS...

* TIMING...From 4 PM this afternoon to 9 PM CDT this evening.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 12 to 20 percent.

* TEMPERATURES...Lower 90s.

* IMPACTS...Any fires that develop will rapidly increase in 
  size and intensity, move quickly, and be very difficult to 
  control. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
107 
WWUS84 KEWX 130229
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
929 PM CDT Wed Mar 12 2025

...GUSTY WINDS AND VERY DRY AIR BEHIND A DRYLINE AND PACIFIC
FRONT WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY 
AFTERNOON AND EVENING...

.A dryline and Pacific cold front are expected to sweep across 
South Central Texas during the day Friday. Strong westerly winds 
and very dry air behind the front will likely bring critical fire 
weather conditions across much of the region. These conditions 
will quickly spread eastward, becoming widespread along and west 
of the I-35 corridor by noon. Sustained westerly winds of 15-25 
mph are expected. Peak gusts up to 45 mph are expected over the 
southern Edwards Plateau and Hill Country, with gusts of 25-35 mph
along the I-35 corridor and Rio Grande Plains. Relative 
humidities will be very low across the entirety of South Central 
Texas with widespread values of 5-15 percent along and west of the
I-35 corridor. Winds are forecast to diminish after sunset. 

TXZ171>173-183>192-202>206-217>220-228-132000-
/O.EXP.KEWX.FW.W.0003.000000T0000Z-250313T0200Z/
/O.CON.KEWX.FW.A.0004.250314T1700Z-250315T0200Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar-
Comal-Maverick-Zavala-Frio-Atascosa-Dimmit-
929 PM CDT Wed Mar 12 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS OVER
THE SOUTHERN EDWARDS PLATEAU, HILL COUNTRY, RIO GRANDE PLAINS, AND
I-35 CORRIDOR...

* TIMING...From Friday afternoon through Friday evening.

* WINDS...West 15 to 25 mph with gusts up to 35-45 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* TEMPERATURES...80 to 90 in the Southern Edwards Plateau, Hill
  Country, and I-35 corridor, and up to 100 for the Rio Grande
  Plains.

* IMPACTS...Any fires that develop will rapidly increase in size 
  and intensity, move quickly, and be very difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 11, 12:34 PM CDT, 26 minutes earlier.

Area forecast discussion, Mar 11, 12:34 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1234 PM CDT Tue Mar 11 2025

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 231 AM CDT Tue Mar 11 2025

Key Messages:

- Mainly dry with climbing temperatures and increasing winds

- Fire weather threat returns today, becomes critical Wednesday

A near to slightly below seasonably cool start this morning warms
quickly with the help from ample sunshine and with an increasing
south-southwesterly flow. The winds are forecast to be strongest
across the Hill Country into the I-35 corridor with gusts near or
above 25 mph. The uptick in the winds will promote returning fire
weather concerns. Specifics on the fire weather threat could be
found in the fire weather discussion below. Highs will top out in
the 80s across most locations while a few low 90s are possible in
the Rio Grande Plains. Wind speeds should lay down some entering
tonight but may not fully decouple as a nocturnal low-level jet
develops ahead of the approaching storm system on Wednesday. Low
clouds will also spread across portions of the region into early
Wednesday morning. With the winds, stratus looks to remain more
favorable than fog. The morning lows will be in the 50s into
Wednesday.

The storm system arrives Wednesday. It will bring a dryline east,
which then gets overtaken by a Pacific front. This will bring in
strong west to northwesterly winds and the reinforcement of even
drier air. Winds will be strongest west of I-35 where sustained
winds of 15 to 30 mph establish with higher gusts. This leads to
critical fire weather as illustrated by the current Fire Weather
Watch that is in effect. More details could be found in the fire
weather discussion below. East of the dryline, across our far
eastern-northeastern most counties, there will be a very low end
(~10%) chance for development of a stray storm during Wednesday
afternoon. Greater chances continue to align farther northeast
across the Fort Worth and Houston CWAs. However, if a storm can
establish across our region, there could be sufficient instability
and shear in place, to allow for strengthening. Otherwise, expect
continued rain free conditions across the area underneath sunny
skies with even hotter temperatures. Afternoon highs climb to the
upper 80s and low to mid 90s. The Rio Grande Plains will be even
warmer into the upper 90s or even above the century mark.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 231 AM CDT Tue Mar 11 2025

Key Messages:

- A Critical Fire Weather event could impact all of South Central
  Texas Friday into Saturday

- Elevated to near critical fire weather conditions are possible for
  portions of the area each day through Monday

There looks to be a relatively late arrival of the wind shift and dry
air intrusion over Burnet County late Wednesday, so there could still
be fire weather concerns lingering into the early evening.

Light winds develop by Thursday morning, and then a quick return of
dry southerly winds sets up a robust warm-up for Thursday afternoon.
As west counties turn up the winds faster, there could be
additional fire weather concerns. The bigger fire weather event
follows on Friday into Saturday and will be discussed below. A
partial surge of Gulf humidity reaches inland but doesn't last long
as large Friday upper low and trough brings the next dry Pacific front.
This pattern may pack almost as much punch as the one from March 4,
and there will likely be a wind advisory for most of the area. Temps
will still be warmer than normal from the Friday west winds, but a
broadening of the upper trough over TX will bring a prolonged NW wind
that doesn't tamper down until Sunday. Somewhat seasonal
temperatures are depicted for Saturday through Sunday despite plenty
of sunshine. Chilly morning lows are shown for Monday morning, but
southerly return flow winds bring another fire weather concern day.

&&

.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Tue Mar 11 2025

VFR conditions under clear skies this afternoon and evening. A period
of low stratus is expected along and east of the I-35 corridor
09Z-16Z Wednesday, producing MVFR to IFR ceilings. SW to SE winds
this afternoon and evening, with gusts in the afternoon around
20-25KT along the I-35 corridor and across the Hill Country.

&&

.FIRE WEATHER...
Issued at 351 AM CDT Tue Mar 11 2025

South-southwesterly winds increase into and through the afternoon
across the region. Winds will be breeziest over the Hill Country
into the I-35 corridor at 15 to 20 mph with gusts around 25 mph.
Elevated to near critical fire weather will establish in the Hill
Country and the northern I-35 corridor as these winds overlap
minimum relative humidity levels between 17 and 17 percent. As a
result, a Rangeland Fire Danger Statement was issued across those
locations from noon through 7 pm CDT. The humidity levels are to
recover tonight and wind speeds subside as well. Wednesday will
feature a dryline that moves eastward into the region before
becoming overtaken by a Pacific front. Critical fire weather
conditions develop in the wake of these boundaries. Winds become
strong out of the west-northwest at 15 to 30 mph with even higher
gusts up to around 40 mph. Minimum humidity levels behind these
boundaries will fall as low as the upper single digits and teens.
The Fire Weather Watch remains in effect with a couple of small
changes. We added Blanco, Kendall, and Medina Counties. We also
extended the watch two additional hours through 9 PM CDT.

Another significant fire weather event is depicted for friday as the
strongest portion of a compact Pacific upper low swings through North
TX. This places those strong mid-level jet streak winds over Central
TX once again, potentially leading to a widespread critical fire
weather event, and a potential for extreme conditions. It remains a
bit too far in the future to go into specifics, but this will likely
exceed the impacts of the Saturday Red Flag day or the one we expect
tomorrow. While the wind forecast may not be as high-end as what was
experienced last week, there will probably be a more severe RH factor
due to hot temperatures, and continued drying of vegetation fuels
could make ignition potential higher.

Return flow and lighter north wind events surround this larger event
each day through Monday as discussed some more in the long term
section. Rain cannot get here soon enough.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  57  87  59 /   0   0  10   0
Austin Bergstrom Intl Airport  81  56  87  56 /   0   0  10   0
New Braunfels Muni Airport     83  55  90  56 /   0   0   0   0
Burnet Muni Airport            81  55  87  53 /   0   0   0   0
Del Rio Intl Airport           88  54  93  53 /   0   0   0   0
Georgetown Muni Airport        81  56  87  57 /   0   0  10   0
Hondo Muni Airport             84  53  91  52 /   0   0   0   0
San Marcos Muni Airport        81  54  87  53 /   0   0   0   0
La Grange - Fayette Regional   80  57  84  54 /   0   0   0   0
San Antonio Intl Airport       82  57  89  58 /   0   0   0   0
Stinson Muni Airport           84  57  91  55 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...

&&

Short-Term...Brady
Long-Term...18
Aviation...76

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:22 PM CDTWind AdvisoryEWXEdwards, Gillespie, Kerr, Kinney, Llano, Maverick and 2 more32 hr

Nearby

Red Flag Warnings in Texas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.